MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BROCKENBROUGH NEEDLE; TROCAR

MEDTRONIC MEXICO S. DE R.L. DE CV BROCKENBROUGH NEEDLE; TROCAR
Model Number EP003994S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when performing the transseptal puncture, the physician did not puncture the correct side of the heart.The aorta was punctured.Cardiac surgery was performed in the electrophysiology (ep) lab.The patient was then moved to the intensive care unit (icu).No further patient complications have been reported as a result of this event.

Brand Name
BROCKENBROUGH NEEDLE
Common Device Name
TROCAR
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
MDR Report Key10743626
Report Number9617601-2020-00008
Device Sequence Number14250231
Product Code DRC
UDI-Device Identifier00613994663146
UDI-Public00613994663146
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberEP003994S
Device Catalogue NumberEP003994S
Device Lot Number218610402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;